# SDR A6WA200940581

- Difficulty date: September 14, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR, HANDLE HOUSING CRACKED.  HANDLE HOUSING REPLACED IAW SRM 51-42-06.
